Padovani, Luca - Type Reconstruction for the Linear \pi-Calculus with Composite Regular Types

lmcs:1614 - Logical Methods in Computer Science, December 22, 2015, Volume 11, Issue 4
Type Reconstruction for the Linear \pi-Calculus with Composite Regular Types

Authors: Padovani, Luca

We extend the linear {\pi}-calculus with composite regular types in such a way that data containing linear values can be shared among several processes, if there is no overlapping access to such values. We describe a type reconstruction algorithm for the extended type system and discuss some practical aspects of its implementation.


Source : oai:arXiv.org:1510.01752
DOI : 10.2168/LMCS-11(4:13)2015
Volume: Volume 11, Issue 4
Published on: December 22, 2015
Submitted on: August 11, 2016
Keywords: Computer Science - Programming Languages


Share

Browsing statistics

This page has been seen 46 times.
This article's PDF has been downloaded 13 times.